Torsion points of elliptic curves with good reduction

Masaya Yasuda

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider the torsion points of elliptc curves over certain number fields with good reduction everywhere.

Original languageEnglish
Pages (from-to)385-403
Number of pages19
JournalKodai Mathematical Journal
Volume31
Issue number3
DOIs
Publication statusPublished - Dec 1 2008
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Torsion points of elliptic curves with good reduction'. Together they form a unique fingerprint.

Cite this